Jump to content

Recommended Posts

How much have you been on? For my dd, it didn't even remotely start working until she was up to 80 mg. a day, we really started to see a difference at 120 mg. a day, and ultimately went as high as 240 mg. a day (yes, higher than the recommended dose but it's not as uncommon as you think). Truthfully, it helped but didn't work well enough. However, when we started dd was having some heart palpitations and was freaking out because of the potential heart issues. Our dr. had her have an EKG (which was fine) and convinced her to stick with it until she got to the therapuetic dose because she claimed dd would see a difference (and she did.....as I said, just not as much as we ultimately decided we wanted to see).

Bad news - dd had issues coming off of it (and hasn't really had problems coming off other AAP's). There was about 3 - 4 days of misery (physical and emotional) although my mind is so clouded with other things going on in my house that I can't remember them exactly. I know I posted them once before. It wasn't pleasant, Kathy, but she ended up being o.k. in the long run.

I just don't want you to give up on something that might work for you if you have been taking less than 80 mg. a day. Also, for dd, it took up to two weeks for each dosage change to really settle in. During the two week intervals when she was being titrated up, she had some really off-the-wall hallucinations and intrusive thoughts.

Not sure if this helps you....take care.

DMF

guess its all in the header. i gave geodon a fighting chance and the damn eps would not stay at bay.

wondering if there were any withdrawals.

thank you,

kathy

Link to comment
Share on other sites

Kathy,

I checked with my dd to be as correct as possible. The most significant problem she remembers is feeling antsy - it drove her crazy. She couldn't stop moving and felt unsettled inside. For days she would say that she just couldn't relax, was always tense, and just felt like she couldn't "release" the energy inside of her. Her mind raced and she had a hard time sleeping. She also had some paranoia during this time which is not usual for her.

Forgot to mention - unrelenting burst of anger. That was a LOT of fun (not!!!!). Now, again, this happens sometimes with the BP but it was waaaaaay different with getting off the Geodon (and people say that the AAP's don't do things like this).

Hope this helps!

Link to comment
Share on other sites

  • 2 weeks later...

guess its all in the header. i gave geodon a fighting chance and the damn eps would not stay at bay.

wondering if there were any withdrawals.

thank you,

kathy

My first day without Geodon 60mg, I felt so nauseous and just generally unwell. The second day wasn't so bad, I was just a little tired. By the third day, I started to feel a lot more alert and aware of my surroundings.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...